Show simple item record

dc.contributor.authorLarcombe, Peter J.
dc.contributor.authorFennessey, Eric J.
dc.date.accessioned2016-11-15T10:17:54Z
dc.date.available2016-11-15T10:17:54Z
dc.date.issued2014-05
dc.identifier.citationLarcombe, P. J., Fennessey, E. J. (2014) 'On cyclicity and density of some Catalan polynomial sequences',Bulletin of the Institute of Combinatorics and its Applications (ICA), vol. 71, pp. 87-93en
dc.identifier.issn1183-1278
dc.identifier.urihttp://hdl.handle.net/10545/620843
dc.description.abstractWe give proofs of cyclic and density properties of some sequences generated by Catalan polynomials, and other observations.
dc.language.isoenen
dc.publisherThe Institute of Combinatorics and its Applicationsen
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.subjectDiscrete mathematicsen
dc.subjectApplied mathematicsen
dc.titleOn cyclicity and density of some Catalan polynomial sequencesen
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalBulletin of the Institute of Combinatorics and its Applications (ICA)en
refterms.dateFOA2019-02-28T14:54:25Z
html.description.abstractWe give proofs of cyclic and density properties of some sequences generated by Catalan polynomials, and other observations.


Files in this item

Thumbnail
Name:
(2014) Special Issue Paper - On ...
Size:
616.2Kb
Format:
PDF
Description:
Published PDF

This item appears in the following Collection(s)

Show simple item record

http://creativecommons.org/licenses/by/4.0/
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/